A Class of Fan-Browder Type Fixed-Point Theorem and Its Applications in Topological Space
Yi-An Chen and
Yi-Ping Zhang
Abstract and Applied Analysis, 2010, vol. 2010, 1-9
Abstract:
A fixed-point theorem is proved under noncompact setting of general topological spaces. By applying the fixed-point theorem, several new existence theorems of solutions for equilibrium problems are proved under noncompact setting of topological spaces. These theorems improve and generalize the corresponding results in related literature.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/314616.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/314616.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:314616
DOI: 10.1155/2010/314616
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().